Related Questions

I understand there are better alternatives. But will low dose Ativan (lorazepam) help with tension headaches?

See pcp. for evaluation/proper diagnosis of headaches. Follow your doctor's treatment. Ativan (lorazepam) is not intended for headaches and can be addicting. Do be honest about use of all meds including OTC/supplements, alcohol/drug use and current life stresses. Best wishes. Read more...

I was mistakenly given suboxone whilst in rehab for meth. Was on ativan (lorazepam) and diazapam at the time. Was a week ago but now have headaches every day help?

What are you on now? The mistaken suboxone will not be the cause of your headaches. Now it could very well be the combination of you medications and not being on them now. It has only be a week . Read more...
Hard to say why? I would not expect suboxone to create a headache in this context but some really bad headaches, that is migraines often appear when people start to "unwind" or relax"...have them give you something for a migraine and see what happens? From what you have said no indication for ongoing suboxone so that can be left out. Of course, I can't say whether you are intolerant of suboxone per se. Read more...
Meth "meth"meaning? Were you in treatment for methamphetamine or for methadone? Headache is a common side effect of buprenorphine (the active drug in Suboxone) but goes away within hours if not a day or two. Doubt very much it is related, but you should see your health care professional for evaluation if the headaches are severe and persistent. Good luck with sobriety. Read more...

Haven't slept well in a few nights, crying, anxious, upset stomach, headaches, tired but can't sleep. Took my ativan (lorazepam) but it hasn't been helping just making me more tired. What can I do? Please help : (

Depression. It appears that you may have some signs of depression due to a recent event. You may need some antianxiety medication such as XANAX (alprazolam). you should see your primary physician. Read more...
Complex. On the short term, you could try using liquid melatonin, 1 mg under the tongue for 30 sec, then swallow. An OTC product with chamomile and valerian at bed time may also help your sleep. In the long term, you need a good history and physical, plus any indicated diagnostic tests to effectively diagnose and treat all your symptoms. It sounds like you may be depressed. Call for appt with your PCP. Read more...
Anxiety. It would be best to talk one on one with an experienced psychologist about whatever the source of the anxiety is. Medication can definitely help manage symptoms, but resolving the original stressor or trauma is the longer term solution, and build resilience in the process. Read more...
Sleepless & anxious. Something as simple as adding in sublingual Melatonin ( 1 to 3 mg) may help you to sleep. Are you in psychotherapy to address your anxious mood? You are likely to get more benefit out of treatment if you are also getting counseling. Read more...

Could ativan (lorazepam) cause short-term memory?

Yes. Lorazepam (Ativan) is a member of the benzodiazepine class of medications. These suppress certain brain chemicals which is intended to reduce anxiety. However, side effects may include short-term memory loss and sedation, among others. Speak with your prescribing physician as soon as possible. Read more...

Please tell me, could ativan (lorazepam) cause short-term memory?

Perhaps. In my experience, one of the most common causes of memory issues are the anticholinergic adverse effects of multiple medications. Since Ativan (lorazepam) has this potential, you may have pinpointed the culprit. Work closely with your doctor, as getting off could be problematic if done too rapidly. Read more...